Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 783546, 24 pages
Research Article

Integrability and Pseudo-Linearizable Conditions in a Quasi-Analytic System

1School of Mathematical Science and Computing Technology, Central South University, Hunan, Changsha 410075, China
2School of Mathematics and Statistics, Henan University of Science and Technology, Henan, Luoyang 471003, China

Received 30 October 2011; Revised 27 November 2011; Accepted 13 January 2012

Academic Editor: P. J. Y. Wong

Copyright © 2012 Feng Li and Yusen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Li and Yusen Wu, “Integrability and Pseudo-Linearizable Conditions in a Quasi-Analytic System,” Abstract and Applied Analysis, vol. 2012, Article ID 783546, 24 pages, 2012. doi:10.1155/2012/783546